Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suggest treatment for tinea pedis infection of lower legs

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 1489 Questions
Question
Hi Doctor,

I had reacged out to HCM a month back to check on remedy for my recurring fungal infection every year between my right leg fingures, Dr from HCM suggested some anti fungal powder, and i used candid dusting powder, which was showing some result, but now after some days of usage it seems like geetong rough and showing some swelling and a little pain, im afraid its not suiting.. Pls advice what needs to be done next.. Attaching some pictures of my feet
Posted Sun, 24 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Hardik Pitroda 40 minutes later
Brief Answer:
Oral and topical antifungals

Detailed Answer:
Hello XXXXXXX
Thank you for posting on HCM
I have reviewed your clinical pictures and it seems clear that you have got Tinea pedis, a sort of fungal skin infection of lower legs.
Just use of mere antifungal dusting powder wont be much helpful as to treat fungal infection properly you need a complete treatment aproach.
I generally recommend proper course of oral antifungal drug like itraconazole 100 mg twice a day for 2 weeks along with local application of sertaconazole or luliconazole cream over affected areas twice a day.
Continue using Candid powder as required especially before going outdoor.
Take oral antihistaminics for itching as required.
Maintain proper hygiene and avoid tight footwear and consider replacing old footwears with new ones. Use only cotton socks.
Hope this will take care of your problem.
I would request you to send your follow up pictures directly to me after 2 weeks so that I can guide you further along management in better way.
Let me know if you need any of my assistance.
Thank you
Dr Hardik Pitroda
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor